# SDR 2008UALA02199

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 66,945 hours, 11,027 cycles
- Engine: Pwa PW4060
- Engine time: 36,541 hours, 5,188 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SEVERAL FAN BLADES DAMAGED NR 11, 25 AND 30.  LEADING EDGE CLOSE TO TIP.
